# SDR USAA2011090900040

- Difficulty date: August 26, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 31,978 hours, 18,859 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: D5347217220400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11/SY6 CHECK - LEVEL 2 GALVANIC CORROSION ON BEAM BETWEEN FR 66 AND FR 68, Y1230.  REPLACED BEAM BETWEEN FR 66 AND FR 68, Y1230 IAW A319 SRM 51-72-11.
